Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 22, NWS Nashville, TN

February 20, 20145 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Feb 20, 2014, 10:26 PM CST for 5 counties in Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2014, 10:26 PM CST (04:26 UTC)
Expired
Feb 20, 2014, 11:00 PM CST
In force
34 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN

The radar

The Knoxville radar (KMRX), 135 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 10:35 PM CSTTSTM WND DMG3 Se Jamestown, TNSOME TREES WERE BLOWN DOWN WITH POWER OUTAGES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 6:49 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WUUS54 KOHX 210426
SVROHX
TNC035-049-133-137-141-210500-
/O.NEW.KOHX.SV.W.0022.140221T0426Z-140221T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL PICKETT COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
  NORTHERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
  FENTRESS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1100 PM CST

* AT 1022 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM 16 MILES
  NORTHEAST OF JAMESTOWN TO 6 MILES SOUTHWEST OF MONTEREY...AND WERE
  MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLARKRANGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3641 8466 3629 8479 3628 8487 3624 8488
      3621 8491 3616 8490 3610 8484 3609 8480
      3604 8478 3604 8536 3606 8540 3606 8541
      3661 8488 3661 8478 3649 8470 3643 8469
TIME...MOT...LOC 0425Z 268DEG 76KT 3662 8470 3605 8522

$$

FORECASTER:07
1 follow-up statement
404 
WWUS54 KOHX 210444
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1044 PM CST THU FEB 20 2014

TNC035-049-133-137-141-210500-
/O.CON.KOHX.SV.W.0022.000000T0000Z-140221T0500Z/
OVERTON TN-PICKETT TN-PUTNAM TN-CUMBERLAND TN-FENTRESS TN-
1044 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR FENTRESS...NORTHERN CUMBERLAND...SOUTHEASTERN PUTNAM...EAST
CENTRAL PICKETT AND EXTREME SOUTHEASTERN OVERTON COUNTIES...

AT 1040 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 28 MILES EAST OF PICKETT STATE PARK TO 14 MILES
SOUTHEAST OF CLARKRANGE...OR ALONG A LINE EXTENDING FROM 37 MILES
EAST OF JAMESTOWN TO 13 MILES NORTHEAST OF CROSSVILLE...MOVING EAST
AT 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3641 8466 3629 8479 3628 8487 3624 8488
      3621 8491 3616 8490 3610 8484 3609 8480
      3604 8478 3604 8536 3605 8529 3661 8479
      3661 8478 3649 8470 3643 8469
TIME...MOT...LOC 0444Z 268DEG 76KT 3662 8420 3605 8473

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 9:09 PM CST, 1 hour 17 minutes earlier.

Area forecast discussion, Feb 20, 9:09 PM CST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
909 PM CST THU FEB 20 2014

.UPDATE...
HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REMOVE WIND ADVISORY
FOR LOCATIONS ALONG AND WEST OF THE I-65 CORRIDOR AND TO REMOVE
COUNTIES FROM TORNADO WATCH 11 THAT WAS ALLOWED TO EXPIRE.
&&

.PREV DISCUSSION.../ISSUED 714 PM CST THU FEB 20 2014/

UPDATE...
UPDATED THE SUITE OF FORECAST PRODUCTS TO MENTION IMPACTS OF
TORNADO WATCH NUMBER 16 UNTIL 3 AM.

PREV DISCUSSION... /ISSUED 604 PM CST THU FEB 20 2014/

UPDATE...
UPDATED TO REMOVE THROUGH LATE AFTERNOON GROUPING FROM ZONE
FORECAST PRODUCT.

PREV DISCUSSION.../ISSUED 525 PM CST THU FEB 20 2014/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...00Z AVIATION DISCUSSION.
ANTICIPATE MULTIPLE AMENDMENTS THRU AT LEAST 21/06Z PER ACTUAL
FLUCTUATIONS IN WINDS...CEILINGS...TSTM...AND RAINFALL IMPACTS.
ALONG WITH STRONG PRESSURE GRADIENT CONCERNS ALONG AND AHEAD OF
EXPECTED SQUALL LINE EXPECTED TO MOVE ACROSS MID STATE...EMBEDDED
SVR TSTMS COULD PRODUCE VRB WIND GUSTS AT OR GREATER THAN 50KTS.
AVIATION INTEREST NEED TO PAY SPECIAL ATTENTION TO RAPIDLY
CHANGING WX CONDITIONS THRU THE MID STATE THRU AT LEAST 21/06Z.
WILL GO WITH A TIME FRAME OF POTENTIAL IMPACTS CKV 21/00Z-21/02Z...
BNA 21/01Z-21/03Z...AND CSV 21/03Z-21/05Z...WITH PREDOMINATE MVFR
CEILINGS AND IFR VSBYS DURING THESE TIME PERIODS.

PREV DISCUSSION.../ISSUED 447 PM CST THU FEB 20 2014/

DISCUSSION...
UPDATED TO BREAK OUT LATE AFTERNOON GROUPING IN THE ZONE FORECAST
PRODUCT FOR GREATER CLARIFICATION FOR FORECAST THROUGH LATE
AFTERNOON HOURS AND FOR TONIGHT.

PREV DISCUSSION.../ISSUED 348 PM CST THU FEB 20 2014/

POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT AS
STRONG COLD FRONT SWEEPS THROUGH...

SHORT TERM...AS OF 330 PM, THUNDERSTORMS WERE ALREADY DEVELOPING
OVER THE EXTREME NORTHWESTERN PART OF OUR CWA. INTERMEDIATE 20Z
OHX SOUNDING STILL SHOWED A WARM NOSE AROUND 700MB, AS DID THE
EARLIER 12Z SOUNDING. HOWEVER, FORECAST RUC SOUNDINGS CONTINUE TO
SUGGEST AN EROSION OF THE INHIBITING NOSE THROUGH OUR NORTHWESTERN
COUNTIES, AS INDICATED BY THE ONGOING THUNDERSTORMS.

RECORD WARMTH WAS RECORDED OVER THE MID STATE TODAY, WITH
NASHVILLE EQUALING A RECORD HIGH OF 78 DEGREES. WINDS CONTINUE TO
GUST TO BETWEEN 35 AND 40 MPH OVER OUR WESTERN COUNTIES, IN
ADVANCE OF THE STORMS.

A TORNADO WATCH IS IN EFFECT UNTIL 9PM FOR OUR MOST WESTERN
COUNTIES, AND IT WOULD NOT BE SURPRISING TO SEE SEVERE WEATHER
WATCHES EXTENDED INTO OTHER PARTS OF THE MID STATE LATER THIS
EVENING.

STILL LOOKS LIKE THE STRONG COLD FRONT, NOW LOCATED BACK OVER
SOUTHEASTERN MISSOURI, WILL SWEEP RAPIDLY EASTWARD ACROSS THE MID
STATE BETWEEN 00Z AND 06Z THIS EVENING, WITH AN ATTENDANT SQUALL
LINE, AND THE EXPECTATION FOR SOME DAMAGING STRAIGHT LINE WINDS,
LARGE HAIL, AND POSSIBLY A FEW TORNADOES AS WELL.

THERE WILL BE A SLIGHT CHANCE FOR LINGERING SHOWERS IN THE
MORNING, ALONG THE CUMBERLAND PLATEAU. OTHERWISE, TOMORROW SHOULD
BRING SOME DRIER AND MUCH QUIETER WEATHER, WITH AFTERNOON HIGHS
IN THE 50S.

UNSEASONABLY MILD TEMPERATURES REMAIN OVER THE UPCOMING WEEKEND,
WITH DAYTIME HIGHS FORECAST TO BE IN THE 60S BOTH SATURDAY AND
SUNDAY.

LONG TERM...A GENERAL COOL DOWN OCCURS NEXT WEEK, WITH HIGHS
FALLING TO THE 40S AND 50S MONDAY AND TUESDAY AND INTO THE 40S FOR
WEDNESDAY AND THURSDAY. HAVE TRENDED TOWARD THE COOLER ECMWF FOR
THE LATTER PERIODS, AS BOTH GFS AND ECMWF SUGGEST SOME PRETTY GOOD
DEEPENING OF UPPER TROUGH BY NEXT WEDNESDAY AND THURSDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TNZ009>011-029>034-
063>066-077>080.

&&

31
Hazardous weather outlook, Feb 20, 5:18 AM CST, 17 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
518 AM CST THU FEB 20 2014

TNZ009>011-029>034-063>066-077>080-211115-
MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY-
VAN BUREN-
518 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL
OCCUR TODAY AND TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL
MOVE ACROSS THE REGION.

DURING THE LATE AFTERNOON A SQUALL LINE OF STRONG TO SEVERE
THUNDERSTORMS IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AND
MOVE EASTWARD DURING THE EVENING. THE MAIN THREAT FROM THESE STORMS
WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH ISOLATED TORNADOES
ARE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH COULD
CAUSE PONDING OF WATER IN LOW LYING AREAS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

TNZ005>008-023>028-056>062-075-093>095-211115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
518 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL
OCCUR TODAY AND TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL
MOVE ACROSS THE REGION.

DURING THE LATE AFTERNOON A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS
IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AND MOVE EASTWARD DURING
THE EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT
LINE WINDS...ALTHOUGH ISOLATED TORNADOES ARE POSSIBLE. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WHICH COULD CAUSE PONDING OF WATER IN LOW
LYING AREAS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

BOYD
01

In the hours before

Local storm report, Feb 20, 8:47 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
847 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     JOELTON                 36.31N  86.87W
02/20/2014                   DAVIDSON           TN   AMATEUR RADIO

            16 INCH DIAMETER TREE PARTIALLY BLOCKING UNION HILL
            ROAD AT LICKTON PIKE

&&

EVENT NUMBER OHX1400185

SHAMBURGER
Local storm report, Feb 20, 8:48 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
848 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND DMG     LEBANON                 36.21N  86.32W
02/20/2014                   WILSON             TN   EMERGENCY MNGR

            TREE DOWN ACROSS ROAD AT 807 LORI LANE

&&

EVENT NUMBER OHX1400186

SHAMBURGER
Special weather statement, Feb 20, 8:52 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
852 PM CST THU FEB 20 2014

TNZ060>062-075-094-095-210330-
BEDFORD-GILES-LAWRENCE-MARSHALL-MAURY-RUTHERFORD-
852 PM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...GILES...LAWRENCE...
MARSHALL...MAURY AND RUTHERFORD COUNTIES...

AT 850 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
LEWISBURG TO 13 MILES NORTH OF PULASKI TO LEXINGTON...MOVING EAST AT
40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE FIVE POINTS...CHAPEL HILL...
LYNNVILLE...ROVER...UNIONVILLE...GOODSPRING...MINOR HILL...PULASKI...
FARMINGTON...LEWISBURG...CORNERSVILLE AND PROSPECT.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3500 8743 3536 8718 3563 8675 3584 8633
      3531 8663 3530 8669 3525 8675 3526 8682
      3503 8683 3499 8684

ROSE
Local storm report, Feb 20, 8:58 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
858 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND DMG     10 SW LEBANON           36.11N  86.45W
02/20/2014                   WILSON             TN   EMERGENCY MNGR

            TREE ACROSS STEWARTS FERRY PIKE EAST OF 840

&&

EVENT NUMBER OHX1400187

SHAMBURGER
Local storm report, Feb 20, 9:29 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
929 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     10 NW MURFREESBORO      35.96N  86.52W
02/20/2014                   RUTHERFORD         TN   TRAINED SPOTTER

            A TIN ROOF BARN WAS DESTROYED WITH ALSO SOME 5 FOOT
            DIAMETER TREES DOWNED NEAR ALLMAVILLE ROAD AND ONE MILE
            LANE.

&&

EVENT NUMBER OHX1400188

31
Local storm report, Feb 20, 9:57 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
957 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     5 S LINDEN              35.54N  87.84W
02/20/2014                   PERRY              TN   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN. HALF INCH HAIL WAS ALSO
            REPORTED.

0704 PM     HAIL             5 NNE ASHLAND CITY      36.34N  87.03W
02/20/2014  E1.00 INCH       CHEATHAM           TN   TRAINED SPOTTER

0714 PM     HAIL             10 SW SPRINGFIELD       36.40N  87.01W
02/20/2014  E1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

            1 MILE NORTH OF THE ROBERTSON CHEATHAM DAVIDSON COUNTY
            LINE...ONE QUARTER INCH DIAMATER HAIL OCCURRED.

0717 PM     TSTM WND DMG     6 SW DICKSON            36.02N  87.45W
02/20/2014                   DICKSON            TN   TRAINED SPOTTER

            SEVERAL TREES AND LIMBS DOWN WITH SOME BLOCKING ROADS
            ACROSS SOUTHWEST DICKSON COUNTY...INCLUDING ON CCC
            ROAD...GARNER CREEK ROAD...AND COWEN ROAD. ALSO SOME
            POWER OUTAGES REPORTED.

0718 PM     FUNNEL CLOUD     GREENBRIER              36.42N  86.80W
02/20/2014                   ROBERTSON          TN   TRAINED SPOTTER

            STORM SPOTTER REPORTED A FUNNEL CLOUD BETWEEN
            COOPERTOWN AND SPRINGFIELD.

0719 PM     TSTM WND GST     3 E SPRINGFIELD         36.50N  86.82W
02/20/2014  M89 MPH          ROBERTSON          TN   AMATEUR RADIO

0720 PM     TSTM WND DMG     5 SW DICKSON            36.03N  87.44W
02/20/2014                   DICKSON            TN   TRAINED SPOTTER

            ESTIMATED 70 MPH WIND GUSTS WHICH CAUSED SEVERAL TREES
            TO BE BLOWN DOWN OCCURRED TWO MILES NORTH OF I-40 AT
            EXIT 163.

0727 PM     TSTM WND GST     CROSS PLAINS            36.54N  86.68W
02/20/2014  E80 MPH          ROBERTSON          TN   TRAINED SPOTTER

            ESTIMATED 70-80 MPH WIND GUSTS OCCURRED IN CROSS
            PLAINS.

0756 PM     TSTM WND DMG     BELLEVUE                36.08N  86.93W
02/20/2014                   DAVIDSON           TN   AMATEUR RADIO

            TREE DOWN ON TEMPLE ROAD SOUTH OF HIGHWAY 100

0759 PM     TSTM WND DMG     FAIRVIEW                35.98N  87.12W
02/20/2014                   WILLIAMSON         TN   AMATEUR RADIO

            TREE DOWN ON HOUSE IN FAIRVIEW

0800 PM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
02/20/2014                   MAURY              TN   TRAINED SPOTTER

            POWER LINES DOWN ON WILLIAMSON COUNTY AND MAURY COUNTY
            LINE CAUSING A FIRE

0808 PM     TSTM WND DMG     7 NE ASHLAND CITY       36.35N  86.97W
02/20/2014                   CHEATHAM           TN   TWITTER

            POWER LINES DOWN ON WOODSON ROAD

0810 PM     TSTM WND DMG     5 NW EAGLEVILLE         35.79N  86.72W
02/20/2014                   WILLIAMSON         TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TREES DOWN ON HORTON HIGHWAY
            NEAR COLLEGE GROVE

0816 PM     TSTM WND DMG     4 NE FRANKLIN           35.97N  86.79W
02/20/2014                   WILLIAMSON         TN   TWITTER

            NUMEROUS TREES...TRAFFIC LIGHTS AND POWER LINES DOWN IN
            THE COOL SPRINGS AREA OF FRANKLIN

0817 PM     TSTM WND DMG     4 NE FRANKLIN           35.97N  86.79W
02/20/2014                   WILLIAMSON         TN   LAW ENFORCEMENT

            POWER LINES DOWN IN COOL SPRINGS AT BAKERS BRIDGE AND
            GALLERIA

0818 PM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
02/20/2014                   MAURY              TN   AMATEUR RADIO

            NUMEROUS TREES DOWN ON CARTERS CREEK ROAD AT WILLIAMSON
            CO AND MAURY CO LINE

0821 PM     TSTM WND DMG     LEIPERS FORK            35.90N  87.00W
02/20/2014                   WILLIAMSON         TN   TWITTER

            TREE DOWN ON LEIPERS CREEK ROAD IN WATER VALLEY AREA

0830 PM     HAIL             SMYRNA                  35.98N  86.52W
02/20/2014  E1.00 INCH       RUTHERFORD         TN   TRAINED SPOTTER

0833 PM     TSTM WND DMG     5 SW NASHVILLE          36.12N  86.85W
02/20/2014                   DAVIDSON           TN   TWITTER

            TREE DOWN ON 46TH AVE AT IDAHO AVE IN SYLVAN PARK

0840 PM     TSTM WND DMG     JOELTON                 36.31N  86.87W
02/20/2014                   DAVIDSON           TN   AMATEUR RADIO

            16 INCH DIAMETER TREE PARTIALLY BLOCKING UNION HILL
            ROAD AT LICKTON PIKE

0847 PM     TSTM WND DMG     LEBANON                 36.21N  86.32W
02/20/2014                   WILSON             TN   EMERGENCY MNGR

            TREE DOWN ACROSS ROAD AT 807 LORI LANE

0855 PM     TSTM WND DMG     10 NW MURFREESBORO      35.96N  86.52W
02/20/2014                   RUTHERFORD         TN   TRAINED SPOTTER

            A TIN ROOF BARN WAS DESTROYED WITH ALSO SOME 5 FOOT
            DIAMETER TREES DOWNED NEAR ALLMAVILLE ROAD AND ONE MILE
            LANE.

0857 PM     TSTM WND DMG     10 SW LEBANON           36.11N  86.45W
02/20/2014                   WILSON             TN   EMERGENCY MNGR

            TREE ACROSS STEWARTS FERRY PIKE EAST OF 840

&&

EVENT NUMBER OHX1400166 OHX1400167 OHX1400170 OHX1400184 OHX1400168
OHX1400169 OHX1400171 OHX1400172 OHX1400182 OHX1400181 OHX1400174
OHX1400179 OHX1400173 OHX1400176 OHX1400175 OHX1400177 OHX1400178
OHX1400180 OHX1400183 OHX1400185 OHX1400186 OHX1400188 OHX1400187

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:34 PM CSTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry56 min
Feb 20, 6:34 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery, Robertson26 min
Feb 20, 6:41 PM CSTSevere Thunderstorm WarningOHXLawrence, Wayne49 min
Feb 20, 6:58 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson32 min
Feb 20, 7:14 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys16 min
Feb 20, 7:15 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Lewis, Marshall, Maury, Williamson45 min
Feb 20, 7:15 PM CSTTornado WarningOHXRobertson, Sumner30 min
Feb 20, 7:25 PM CSTSevere Thunderstorm WarningOHXRobertson, Sumner35 min
Feb 20, 7:28 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury, Wayne47 min
Feb 20, 7:31 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner44 min
Feb 20, 7:56 PM CSTTornado WarningOHXDavidson, Maury, Rutherford, Williamson34 min
Feb 20, 8:07 PM CSTSevere Thunderstorm WarningOHXDavidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 1 more38 min
Feb 20, 8:09 PM CSTTornado WarningOHXDavidson, Sumner, Wilson36 min
Feb 20, 8:18 PM CSTSpecial Weather StatementOHXGiles, Lawrence, Marshall, Rutherford42 min
Feb 20, 8:23 PM CSTSevere Thunderstorm WarningOHXRutherford, Wilson37 min
Feb 20, 8:35 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson25 min
Feb 20, 8:37 PM CSTSevere Thunderstorm WarningOHXClay, DeKalb, Jackson, Macon, Smith, Sumner and 2 more38 min
Feb 20, 8:52 PM CSTSpecial Weather StatementOHXGiles, Marshall38 min
Feb 20, 9:07 PM CSTSevere Thunderstorm WarningOHXGiles, Marshall38 min
Feb 20, 9:08 PM CSTSevere Thunderstorm WarningOHXClay, DeKalb, Jackson, Overton, Pickett, Putnam and 2 more37 min
Feb 20, 9:24 PM CSTTornado WarningOHXClay, Jackson, Overton36 min
Feb 20, 9:40 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren35 min
Feb 20, 9:41 PM CSTSevere Thunderstorm WarningOHXDeKalb, Putnam, White34 min
Feb 20, 9:45 PM CSTSevere Thunderstorm WarningOHXDeKalb, Fentress, Overton, Pickett, Putnam, White45 min
Feb 20, 9:47 PM CSTTornado WarningOHXClay, Overton, Pickett13 min
Feb 20, 10:03 PM CSTTornado WarningOHXBedford, Coffee27 min
Feb 20, 10:14 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Grundy, Van Buren, Warren61 min
Feb 20, 10:15 PM CSTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, White45 min
Feb 20, 10:29 PM CSTTornado WarningOHXCoffee, Grundy31 min
Feb 20, 11:19 PM CSTSpecial Weather StatementOHXCumberland56 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.